# SDR TWAA9910101

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64347
- Make and model: Boeing 727231
- Aircraft serial: 21634
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: MS93911302E
- Condition: Leaking
- Location: T/E Flap Drive
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE A-HYDRAULIC SYSTEM QUANTITY WENT TO ZERO.  MANUALLY EXTENDED THE LANDING GEAR AND RETURNED TO STL.  REPLACED THE O/B FLAP DRIVE MOTOR DUE TO LEAKAGE.  CHECK-C 8-24-98 MCI.
